|PEP and Ulcers
Apr 13, 2010
Hi,my husband has been on PEP for more than a week now(we are a discordant couple)he could have been exposed due to ripped condom,he has previously on medication for peptic ulcers and now he suffers serious abdominal pains,he cant even gon to sleep,could it be as aside effect of the PEP medication?please advise
| Response from Dr. Henry
You don't mention which drugs he is taking for PEP but many HIV drugs will cause upper gastrointestinal symptoms during first days/weeks of use. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain After Swallowing Sperm Sign Of HIV AIDS
- Tingling Lips After Swallowing Worried I Have HIV
- White Bumps On Penis After Swallowing Precum What Are The Chances Of HIV
- White Spots After Oral Sex Hooker What Are The Chances Of HIV
- Can You Get Sick From Someone Who Has An Std?
- Does Type 1 Hpv Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.